# SDR MASA2011080103352

- Difficulty date: July 29, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 15,904 hours, 12,844 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Malfunctioned
- Location: Btms
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 BRAKE TEMP AT 14 AFTER LANDING.  R2 BTMS SENSOR
